# SDR SWAA2019111938940

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2281
- Condition: Out Of Tolerance
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BOLT 7R HOLE OUT OF TOLERANCE AT BS. 1016, STR. 3R.          / REPAIRED BULKHEAD IAW SOUTHWEST SPECIAL ITEM.
